# SDR DALA2022060904051

- Difficulty date: May 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 15,676 hours, 7,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10C EEPM LIGHT INOP. FOUND NO POWER AT LIGHT. FOUND DAMAGE TO HARNESS CONNECTOR BR 9607?60. NEEDS NEW NIS BOSTON FORWARD TO MEL 33?50?03BNO M PROCEDURES PLACARD INSTALLED. RE-TERMINATED WIRES AT SEAT CONNECTOR PER A321 ESPM 20-44-11 MEL/PLAC REMOVED. (LP# 8862822)
